MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the clip does not close during usage on the patient." no patient harm or injury reported.A new auto endo was used to proceed with the procedure.
 
Additional Manufacturer Narrative
(b)(4).The customer provided one video for analysis.The complaint could be confirmed based on the video.The video depicted the clips loading into the jaws of the applier and then falling from the jaws prior to closure.The customer returned one unit of ae05ml auto endo5 ml lot # 73c2500720 for investigation.The serial number of the device is sn (b)(6).The sample was returned with no clips loaded in the box.No clips were returned with the sample.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the jaws were correctly assembled with no observed defects.A slight sink mark was observed on the handle near the safety pin hole.Per the manufacturing team, the sink mark was determined to be in the acceptable range of normal and would not impact functionality.There was biological material observed on the device.Manufacturing was consulted regarding the investigation details.Proper functional testing could not be completed because the applier was returned empty with no clips and no last clip indicator.Upon engagement, the trigger was observed to not engage with the ratchet.No click sounds were observed upon engagement of the trigger, indicating the trigger ears were broken upon the return of the device.No issues were observed at the jaws upon engagement of the trigger.The jaws were observed to be aligned.The device was dissembled.The trigger ears were observed to be broken.The ratchet components were properly greased.Moreover, the handle was not observed to be difficult to disassemble indicating the handles were not over compressed.No defects were observed with the knob and jaw assemblies.No defects were observed with the jaws and the jog.A small white plastic shaving was observed on the jog.The source of the white plastic shaving could not be determined by manufacturing.The channel clip tabs were observed to each have a mark or scrape in the coating of the tabs where the clips are held in place.Per the manufacturing team, the source of the markings and scrapes could not be conclusively determined.No damage was observed to the outer tubing and the feeder.Manufacturing concluded that the probable root cause of the damage to the trigger and channel tabs could not be determined based on the sample and the information provided.The ifu for this product, was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." the reported complaint of "clip fell from applier" could be confirmed based upon the customer video received.Manufacturing was consulted regarding the investigation details.The video depicted the clips loading into the jaws of the applier and then falling from the jaws prior to closure.Proper functional testing could not be completed because the applier was returned empty with no clips.The ae05ml is 100% tested at the end of the assembly line.A system test fixture is utilized by manufacturing to verify proper function by latching 2 clips of every device on overstress silicone tubing.For this reason, the probable root cause could not be conclusively linked to manufacturing.Additionally, the stf testing was pulled for this device.At the end of the manufacturing line the device correctly loaded and latched two clips.Furthermore, the clips were recorded to meet the proper aperture range upon loading.This indicates that the trigger ears were broken post manufacturing.The reported defect was confirmed based on the customer video; however, manufacturing concluded that the probable root cause of the reported failure could not be determined based on the empty sample and the information provided.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23471844
Report Number3003898360-2025-00813
Device Sequence Number13173764
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250323(17)260920(10)73C2500720(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown